# SDR SIMA20240706001

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 23,118 hours, 15,236 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG #2 HIGH VIBE JUST AFTER TAKEOFF RAN QRH FOR ABNORMAL VIB AFTER REDUCING THRUST TO IDLE VIB STILL ABNORMAL. RETURN TO CRP PRECAUTIONARY SHUT DOWN OF ENGINE #2 PER QRH/ EMERGENCY DECLARED/NO OVWGHT LANDING/NORMAL LANDING. TROUBLESHOT IAW ENVOY ETN-EJ072-009 25FC TDMI 010T72102 ISSUED FOR VIBRATION DATA ANALYSIS. PENDING CORRECTIVE ACTION.
